# SDR RAIA990512

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 50545001B
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,803 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 5793 - TRI - DURING NR 1 ENGINE START, SEVERAL ELECTRICAL MESSAGES APPEARED ON EICAS.  WHEN NR 2 ENGINE WAS SHUT DOWN, ELECTRICAL SYSTEM WENT TO ELECTRICAL EMERGENCY.  MAINTENANCE REPLACED NR 2 ENGINE GCU.  (M)
